MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC DELTA; PHYSIOLOGIC MONITORING SYSTEM

DRAEGER MEDICAL SYSTEMS, INC DELTA; PHYSIOLOGIC MONITORING SYSTEM
Catalog Number MS18597
Medical Device Problem Code Unintended Electrical Shock (4018)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported to draeger that the delta monitor did not start up after a power failure at the customer's site.A draeger technician isolated the issue to a faulty infinity docking station (ids) and the power supply in use with the delta monitor.These faulty components were replaced at the customer site to resolve issue.The devices were tested with the delta monitor, and they were returned to use with no failures found.It was reported that no patient or employee had been in contact with the delta monitor as it was not yet put into use for monitoring.There was no information provided regarding testing or findings on the failed ids and power supply.There was no injury initially reported in the complaint description.The user facility report provided, documented that there was a report of an employee who received an electrical shock.This occurred when the patient monitor was being placed on the ids that triggered the current circuit breaker to trip.Several requests were made for information regarding the employee who received an electrical shock but despite our best-efforts it was not provided.The details regarding the severity of the shock and if any medical treatment was necessary could not be determined.There have not been any additional reports of malfunctions from this customer's site.The power supply in use, is designed to meet ul2601-1:1997 and iec60601- 1: 1 988/al: 19931 a2: 1995 iec/en) standards.
 
Event or Problem Description
The customer reported a power failure in a ward and that a delta monitor was no longer starting up.The monitor was also not in operation and no patient or employee had been in contact with it.On (b)(6) 2024, a ufr was received stating that an employee had been shocked when placing the delta on the docking station, triggering the station's circuit breaker.No details regarding the electric shock were provided, and no report of patient death was reported.
 
Event or Problem Description
The customer reported a power failure in a ward and that a delta monitor was no longer starting up.The monitor was also not in operation and no patient or employee had been in contact with it.On may 03 2024, a ufr was received stating that an employee had been shocked when placing the delta on the docking station, triggering the station's circuit breaker.No details regarding the electric shock were provided, and no report of patient death was reported.
 
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.

Brand Name
DELTA
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC.
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
2156602400
MDR Report Key19310617
Report Number1220063-2024-00052
Device Sequence Number3063294
Product Code MHX
UDI-Device Identifier04049098004152
UDI-Public(01)04049098004152(11)200310(93)MS18597-68
Combination Product (Y/N)N
PMA/510(K) Number
K152407
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue NumberMS18597
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/03/2024
Supplement Date Received by Manufacturer07/29/2024
Initial Report FDA Received Date05/14/2024
Supplement Report FDA Received Date08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/10/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown